# SDR HEEA086933

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 4,404 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Trunnion
- Part number: 206011728003
- Condition: Worn
- Location: Pitch Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITCH CONTROL TRUNNION HAS WORN SPINDLES. TO BE SENT TO MFG.
